# SDR QXEA200600920

- Difficulty date: March 30, 2006
- Submitted: April 10, 2006
- Operation: Air carrier
- Aircraft: N354PH
- Make and model: Dhav DHC8202
- Aircraft serial: 498
- Aircraft time: 19,413 hours, 28,199 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Intercostal
- Condition: Cracked
- Location: Bs 424-436
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C4 INTERCOSTAL WEBBING IS CRACKED, BEHIND AND BELOW THE LEFT OUTBOARD CABIN SEAT TRACK, BETWEEN X424 AND X436.  REPAIRED IAW DHC-8-200 SRM 53-00-21, 51-40-00, 51-40-11 AND RD 8-51-102.
